# SDR SCNA20141124180

- Difficulty date: November 16, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 47,613 hours, 16,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FROM BS 947.5 - 986.5, RBL18 FOUND CORRODED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  R & R THE FLOOR SUPPORT.
